Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41792

Day 61 - Even more TERRIFIED~

KC31

167 views

As of last night I am officially on 80 mg a day of accutane. I haven't felt anything different yet, and what I have seen it will take at least 3 weeks for my body to react. It still scares me to think that my side effects will get worse...I have such a hard time with joint pain and stiffness right now. I'm copping but I don't think I can take any more severe pain. :D My derm tells me the main difference should be that I will get more dry. She was so surprised that I was still oily and not peeling at all. Really the only thing that has been dry for me is my lips and my hair. Everything else has been normal. I'm really praying that she is right. :)

That's all for now....



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×